# SDR ASAA2017120922844

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 59,835 hours, 27,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS TRACK LIGHTING ON RIGHT SIDE ROWS 9 & 10 COMING LOOSE. GROUNDED - YES. APPLIED ADHESIVE TO FLOOR TRACK LIGHTING STRIP @ 10D.
